# SDR SWIA202054795

- Difficulty date: November 4, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT PRESSURE FLOOR SILL BETWEEN FS 797.00-813.00, MARKED.  C-CHECK RO 12/26/2020.  BLENDED RT PRESSURE FLOOR SILL BETWEEN FS 797.00 TO 813.00, WITHIN LIMITS, REF CRJ900 SRM AND REO.
